# SDR USAA2011102700006

- Difficulty date: October 25, 2011
- Submitted: October 28, 2011
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 24,534 hours, 8,947 cycles
- System (JASC): 5240 · Service Doors
- Part: Shear Pin
- Part number: FE12710004
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1S CHECK - R1 DOOR ASSIST BOTTLE SHEAR PIN IS BROKEN.  REPLACED R1 DOOR ASSIST BOTTLE SHEAR PIN IAW A320 AMM 52-10-00-610-001.
